advertisement
Question
Posted by: Valie | 2008/10/19

Put on weight

I used Molipaxin for depression - did not work for the serotonine shortage - dr put me on Venlor 75mg put on 4kg weight - make me more depressed - put me on lower dose 37,5 Monday to se what will happen to my weight - is there something I can maybe use that won' t interfere with my weight? I also suffer from Fibromialgia - read the article and maybe fluoxetine will do better - please help - thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Many antidepressants may help to cause weight-gain, but none do it in everyone. Attent to healthier diet and exercise to control the weight gain, as controlling the depression should be the priority now. Wellbutrin might suit you better, but there are many choices, and your doc will need to consider them all. Also of course, CBT counselling is effective in treating Depression, and obviously doesn't cause weight-gain. ALl antidepressants seem to help reduce pain ; I'm not convinced that there is anything special about fluoxetine in this respect, and they have not all been properly evaluated for this possible benefit.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement